# SDR CALA2025032503182

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 74,725 hours, 27,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX WEB APPEARED CRACKED AT STA 663.75 RBL43.  ACCOMPLISHED REPAIR AT MAIN CABIN PRESSURE DECK WEB STA 663.75 RBL 43" IAW B737 SRM 53-40-51-2R-2.
